# SDR AALA20120314009

- Difficulty date: March 12, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 62,415 hours, 21,840 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF BULK CARGO COMPARTMENT CEILING AREA FLOOR BEAM UPPER CHORD SURFACE CORRODED AT BODY STATION 1681, RIGHT BUTTLINES 47 TO 38.  ACCOMPLISHED NESTED ANGLE REPAIR AT STATION 1681 FLOORBEAM PER EA B757-53-022340.
